An exact confidence set for a maximum point of a univariate polynomial function in a given interval

Wan, Fang and Liu, Wei and Bretz, Frank and Han, Yang (2015) An exact confidence set for a maximum point of a univariate polynomial function in a given interval. Technometrics, 57 (4). pp. 559-565. ISSN 0040-1706

Full text not available from this repository.

Abstract

Construction of a confidence set for a maximum point of a function is an important statistical problem which has many applications. In this article, an exact 1 − α confidence set is provided for a maximum point of a univariate polynomial function in a given interval. It is shown how the construction method can readily be applied to many parametric and semiparametric regression models involving a univariate polynomial function. Examples are given to illustrate this confidence set and to demonstrate that it can be substantially narrower and so better than the only other confidence set available in the statistical literature that guarantees 1 − α confidence level.

Item Type:
Journal Article
Journal or Publication Title:
Technometrics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
79022
Deposited By:
Deposited On:
11 Apr 2016 11:12
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:41